# SDR AALA202312049922

- Difficulty date: November 30, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 42,479 hours, 17,659 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142015220
- Condition: Not Grounded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR LOWER EMERGENCY LIGHT INOPERATIVE.**SUPPLEMENTAL REPORT FOR (AALA202312019922): RE-WIRED GROUND WIRE (W4142-0152-20). PER EA 349850, OPERATIONAL CHECK GOOD PER AMM 33-51-00. ACCOMPLISHED TIME LIMITED REPAIR.**(CLOSED).
